# SDR AALA20120926017

- Difficulty date: September 24, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N327AA
- Make and model: Boeing 767223
- Aircraft serial: 22327
- Aircraft time: 100,102 hours, 18,871 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 11 SLAT TRAILING EDGE WEDGE DISBONDED.  ACCOMPLISHED BONDED REPAIR PER SRM 51-70-10-2R.
